# SDR UPS99830799

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37799191
- Condition: Cracked
- Location: Bs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE LONGERON 34R SPLICE FITTING WAS CRACKED BETWEEN FS 1340 AND 1360.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
